The weak integral in locally convex spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1977), pp. 35-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_6_a3,
author = {D. B. Dimitrov},
title = {The weak integral in locally convex spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {35--43},
year = {1977},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_6_a3/}
}
D. B. Dimitrov. The weak integral in locally convex spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1977), pp. 35-43. http://geodesic.mathdoc.fr/item/IVM_1977_6_a3/